# SDR CA130618004

- Difficulty date: June 13, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Gulstm 114B
- Aircraft time: 1,434 hours
- Engine: Lyc IO540T4B5
- Propeller: Mcauly B3D32C417
- System (JASC): 3233 · Landing Gear Actuator
- Part: Drag Link
- Part number: 7550041
- Condition: Broken
- Location: Hyd Actuator
- Part time: 1,462 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TAKEOFF THE OWNER REPORTED WHEN GEAR WAS SELECTED UP THE LT AND RT MAIN GEAR CAME UP BUT THE NOSE GEAR STILL INDICATED DOWN AND LOOKED.  THE PILOT SELECTED GEAR DOWN AND THE MAINS CAME DOWN AND LOOKED AND THE NOSE GEAR REMAINED DOWN AND LOOKED, THE ACFT LANDED WITHOUT INCIDENT.  LANDING GEAR WAS INSPECTED AND THE UPPER DRAG LINK WAS FOUND BROKEN WHERE THE NOSE GEAR HYD ACTUATOR CONNECTS TO THE UPPER DRAG LINK CAUSING THE GEAR TO NOT RETRACT DURING GEAR RETRACTION ON TAKEOFF.
